Bayesian approaches to the problem of sparse tables in log-linear modeling

F. Galindo-Garre, J.K. Vermunt, M. Ato-Garcia

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

Original languageEnglish
Title of host publicationProceedings of the Fifth International Conference in Social Science Methodology. CD-ROM
EditorsJ. Blasius, J. Hox, E. de Leeuw, P. Smidt
Place of PublicationCologne
PublisherUnknown Publisher
Pages1-16
Number of pages16
ISBN (Print)9080107387
Publication statusPublished - 2000

Cite this

Galindo-Garre, F., Vermunt, J. K., & Ato-Garcia, M. (2000). Bayesian approaches to the problem of sparse tables in log-linear modeling. In J. Blasius, J. Hox, E. de Leeuw, & P. Smidt (Eds.), Proceedings of the Fifth International Conference in Social Science Methodology. CD-ROM (pp. 1-16). Unknown Publisher.